# SDR SAJF201206141018

- Difficulty date: May 23, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N18605
- Make and model: Boeing 737-800
- Aircraft serial: 28404
- Aircraft time: 38,558 hours, 17,981 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B18605) LEFT WING L/E FRONT SPAR LOWER ATTACH STRAP HAS A 3.5 X 1.3 INCH AREA CORROSION.  CORRODED AREA R & R IAW EO 738-57-00-0152.
